Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the integrality of some Galois representations


Author: Robert Gross
Journal: Proc. Amer. Math. Soc. 123 (1995), 299-301
MSC: Primary 11S23; Secondary 11S20
DOI: https://doi.org/10.1090/S0002-9939-1995-1215201-0
MathSciNet review: 1215201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find an appropriate topology to put on K, the fraction field of the Iwasawa algebra $ \Lambda = {{\mathbf{Z}}_p}[[T]]$, so that compact subgroups of $ {K^ \times }$ are in fact contained in $ {\Lambda ^ \times }$. This ensures that Galois representations to $ {K^ \times }$ have image in $ {\Lambda ^ \times }$.


References [Enhancements On Off] (What's this?)

  • [1] Nicolas Bourbaki, Commutative algebra, Springer Verlag, New York, 1989, p. 200.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11S23, 11S20

Retrieve articles in all journals with MSC: 11S23, 11S20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1215201-0
Keywords: Compact groups, Iwasawa algebra
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society